# SDR CALA2022121203361

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 83,782 hours, 20,117 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: NA
- Condition: Warning Message
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TE FLAP DISAGREE EICAS MSG NO EICAS DISAGREE MESSAGE FOUND. PERFORMED FSEU BITE PER FIM NORMALLY. OK TO CONTINUE. 27-51 FAULT TREE 803. FOUND NO HYDRAULIC PRESSURE FAULT ON EXISTING FAULTS. FAULT CODE 302. OPERATED FLAPS SEVERAL TIMES AND FAULT CLEARED. NO FURTHER FAULTS FOUND. SYSTEM OPERATED
